# SDR GTIA040166

- Difficulty date: January 8, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING INBAORD FLAP INBOARD ACTUATOR ATTACHED FITTING CRACKED.  REMOVED LEFT INBOARD FLAP INBOARD ACTUATOR ATTACH FITTING.  LOCATED AND DRILLED ATTACH FITTING.  INSTALLED LEFT INBOARD FLAP INBOARD ACTUATOR ATTACH FITTING.  (M)
